# SDR AALA202311031127

- Difficulty date: October 31, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 63,059 hours, 38,012 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D534800220100
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT FUSELAGE INTERNAL SKIN PANEL BETWEEN FR 65 AND FR 66, BETWEEN S31R AND S32R. REPAIRED SKIN PANEL AT 2 LOCATIONS BY INSTALLING REPAIR DOUBLERS PER EA 347526. (FORWARD DOUBLER, AALA202311038909 AND AFT DOUBLER AALA202311031127)
